Alert archive / South Carolina / Tornado Warnings in 2006
Tornado Warning 37, NWS Charleston, SC
NWS Charleston, SC issued this tornado warning at Jun 13, 2006, 11:28 PM EDT for Charleston County, Colleton County, Dorchester County, South Carolina. It was in force for 62 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2006, 11:28 PM EDT (03:28 UTC)
- Expired
- Jun 14, 2006, 12:30 AM EDT
- In force
- 62 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
Counties Charleston County, SC, Colleton County, SC, Dorchester County, SC
The radar
The Charleston,SC radar (KCLX), 64 km from the middle of the area, began a volume at 03:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 12:10 AM EDT | TORNADO | Lincolnville, SC | POSSIBLE TORNADO TOUCHDOWN IN LINCOLNVILLE. TREES AND POWERLINES DOWN. POSSIBLE ROOF DAMAGE TO HOME. |
| Jun 14, 12:10 AM EDT | TORNADO | Lincolnville, SC | NWS DAMAGE SURVEY DETERMINED F0 TORNADO TOUCHED DOWN NEAR THE INTERSECTION OF PICKENS AND LINCOLNVILLE ROADS. SURVEY DETERMINED WINDS 60 TO 70 MPH. PATH LENGTH OF 1/4 MILE LONG AND PATH WIDTH OF 100 YARDS. TREE DAMAGE WAS FOUND ALONG WITH MINOR HOUSE DAMAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 42 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 9:37 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 3.5 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 720 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 504 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 267 m²/s²
- 0-3 km storm-relative helicity
- 393 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 6.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS52 KCHS 140329
TORCHS
SCC019-029-035-140430-
/O.NEW.KCHS.TO.W.0037.060614T0328Z-060614T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
1129 PM EDT TUE JUN 13 2006
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* TORNADO WARNING FOR...
DORCHESTER COUNTY IN SOUTHEAST SOUTH CAROLINA
CHARLESTON COUNTY IN SOUTHEAST SOUTH CAROLINA
COLLETON COUNTY IN SOUTHEAST SOUTH CAROLINA
* UNTIL 1230 AM EDT
* AT 1128 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING A TORNADO ALONG A
LINE EXTENDING FROM SMOAKS TO 6 MILES NORTH OF COTTAGEVILLE TO
DELEMAR CROSSROADS TO SEABROOK ISLAND...OR ALONG A LINE EXTENDING
FROM 13 MILES WEST OF SAINT GEORGE TO 12 MILES SOUTH OF SAINT
GEORGE TO 18 MILES SOUTHWEST OF SUMMERVILLE TO 18 MILES SOUTHWEST
OF CHARLESTON...MOVING EAST AT 40 MPH.
* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
YONGES ISLAND AND CANADYS...
REEVESVILLE AND JOHNS ISLAND...
SAINT GEORGE AND RIDGEVILLE...
WEST ASHLEY AND SUMMERVILLE...
HARLEYVILLE AND CHARLESTON AIRPORT...
TORNADOES AT NIGHT ARE ESPECIALLY DANGEROUS. DO NOT WAIT UNTIL YOU
SEE OR HEAR IT COMING...IT MAY BE TOO LATE. TAKE COVER NOW
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.
LAT...LON 3315 8099 3300 8060 3253 8021 3270 7984
3306 8020 3331 8052
$$3 follow-up statements
000
WWUS52 KCHS 140353
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1153 PM EDT TUE JUN 13 2006
SCC019-029-035-140430-
/O.CON.KCHS.TO.W.0037.000000T0000Z-060614T0430Z/
DORCHESTER-CHARLESTON-COLLETON-
1153 PM EDT TUE JUN 13 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT FOR
DORCHESTER...CHARLESTON AND COLLETON COUNTIES...
AT 1152 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF TORNADO PRODUCING STORMS. POTENTIAL TORNADOES
WERE BETWEEN NORMAN LANDING AND GIVHANS AND BETWEEN RAVENEL AND
JOHNS ISLAND. ANOTHER STORM WITH STRONG ROTATION AND A POSSIBLE
TORNADO WAS 7 MILES SOUTH OF SAINT GEORGIA. MOVEMENT OF THE
STORMS WERE NORTHEAST AT 40 MPH.
OTHER LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...ADAMS
CHARLESTON...COTTAGEVILLE...DELEMAR CROSSROADS...DORCHESTER...FOLLY
BEACH...HARLEYVILLE...HOLLYWOOD...JEDBURG...KIAWAH ISLAND...
KNIGHTSVILLE...MEGGETT...REEVESVILLE...RIDGEVILLE...ROCKVILLE
...SAINT GEORGE...SEABROOK ISLAND...SUMMERVILLE...WADMALAW
ISLAND...WEST ASHLEY AND YONGES ISLAND.
HEAVY RAINFALL MAY OBSCURE THESE TORNADOES. TAKE COVER NOW IF YOU
WAIT TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE
PLACE.
LAT...LON 3315 8099 3300 8060 3253 8021 3270 7984
3306 8020 3331 8052
$$000
WWUS52 KCHS 140416
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1214 AM EDT WED JUN 14 2006
SCC029-140419-
/O.CAN.KCHS.TO.W.0037.000000T0000Z-060614T0430Z/
COLLETON-
1214 AM EDT WED JUN 14 2006
...THE TORNADO WARNING FOR COLLETON COUNTY HAS BEEN CANCELLED...
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3296 8029 3312 8049 3311 8054 3310 8059
3310 8061 3311 8062 3322 8069 3332 8051
3298 8003 3285 7995 3321 7946 3313 7928
3300 7936 3301 7958 3291 7957 3280 7973
3278 7994 3271 7987 3261 8000 3280 8019
$$
SCC015-019-035-140430-
/O.CON.KCHS.TO.W.0037.000000T0000Z-060614T0430Z/
BERKELEY-DORCHESTER-CHARLESTON-
1214 AM EDT WED JUN 14 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT FOR
BERKELEY...DORCHESTER AND CHARLESTON COUNTIES...
AT 1214 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES.
POTENTIAL TORNADOES WERE NEAR RIDGEVILLE...SUMMERVILLE...AND NORTH
CHARLESTON. MOVEMENT WAS TO THE NORTHEAST AT 35 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
CHARLESTON...COLLEGE PARK...DANIEL ISLAND...FOLLY BEACH...GOOSE
CREEK...HANAHAN...HARLEYVILLE...JAMES ISLAND... JEDBURG...JOHNS
ISLAND...KNIGHTSVILLE...LADSON...MOUNT PLEASANT...REEVESVILLE...
RIDGEVILLE...SAINT GEORGE...SANGAREE...WANDO AND WEST ASHLEY.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3296 8029 3312 8049 3311 8054 3310 8059
3310 8061 3311 8062 3322 8069 3332 8051
3298 8003 3285 7995 3321 7946 3313 7928
3300 7936 3301 7958 3291 7957 3280 7973
3278 7994 3271 7987 3261 8000 3280 8019
$$000
WWUS52 KCHS 140429
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1229 AM EDT WED JUN 14 2006
SCC019-035-140439-
/O.EXP.KCHS.TO.W.0037.000000T0000Z-060614T0430Z/
BERKELEY-DORCHESTER-CHARLESTON-
1229 AM EDT WED JUN 14 2006
...THE TORNADO WARNING FOR DORCHESTER AND CHARLESTON COUNTIES WILL
EXPIRE AT 1230 AM EDT...
AT 1229 AM EDT...RADAR INDICATED THAT THE TORNADIC THUNDERSTORM WHICH
PROMPTED THE WARNING HAD MOVED OUT OF THE WARNED AREA...THUS THE
TORNADO WARNING BEEN ALLOWED TO EXPIRE.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3296 8029 3312 8049 3311 8054 3310 8059
3310 8061 3311 8062 3322 8069 3332 8051
3298 8003 3285 7995 3321 7946 3313 7928
3300 7936 3301 7958 3291 7957 3280 7973
3278 7994 3271 7987 3261 8000 3280 8019
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this tornado warning went out at Jun 13, 9:30 PM EDT, 1 hour 58 minutes earlier.
Area forecast discussion, Jun 13, 9:30 PM EDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
930 PM EDT TUE JUN 13 2006
...TROPICAL STORM ALBERTO APPROACHING SE GA...
...HEAVY RAINS AND GUSTY WINDS TO CONTINUE...
.SHORT TERM /TONIGHT/...WIND PROFILES FROM VARIOUS RADARS SHOWING
MORE UNIDIRECTIONAL WINDS THAN EARLIER IN THE DAY...BUT STILL ENOUGH
SHEAR IN THE LOWEST FEW THOUSAND FT THAT WE WILL LIKELY SEE A NEW
TORNADO WATCH ISSUED AT 10 PM.
OTHERWISE THE FIRST RAINBAND HAS LIFTED N OF THE CWA...BUT OTHERS
ARE NOW DEVELOPING ACROSS THE SRN AND ERN CWA...AS ADDITIONAL
TROPICAL MOISTURE CONTINUES TO FEED INTO ALBERTO AS IT MOVES THRU
SRN GA. SYSTEM STILL LOOKS TO BE ON TRACK TO MOVE THRU SE GA THE
FIRST PART OF TONIGHT AND INTO SE SC OVERNIGHT.
NOT YET SEEING WINDS MORE THAN 15-25 MPH ACROSS INLAND SECTIONS OF
THE CWA...BUT STILL ANTICIPATING AN INCREASE AS CENTER OF ALBERTO
MOVES THRU THE AREA. MAY ADJUST WINDS DOWN SOME INLAND EARLY AND
INCREASE SLIGHTLY ALONG THE COAST...BUT OTHERWISE I EXPECT TO HAVE
TO MAKE FEW IF ANY CHANGES TO THE CURRENT PUBLIC FCST.
&&
.FLOODING...ALTHOUGH WE HAVE RECEIVED NO REPORTS OF FLOODING...MOST
OF THE AREA HAS SEEN A GOOD 1-2 INCHES OF RAIN SINCE THE EVENT
BEGAN. HOWEVER...2-4 INCHES HAVE BEEN COMMON ACROSS PARTS OF SE
GA...WITH EVEN LOCALLY HIGHER AMOUNTS. TRAINING OF ECHOES HAS NOT
YET BEEN A PROBLEM...BUT WE ARE SEEING SIGNS THAT FLOODING MAY
BECOME MORE OF A CONCERN IN THE AREA N OF THE CENTER OF ALBERTO
ACROSS OUR WRN AREAS. FLOOD WARNINGS CERTAINLY MAY BE ISSUED AT SOME
POINT OVERNIGHT...BUT FOR NOW THE FLOOD WATCH WILL REMAIN IN PLACE.
&&
.MARINE...TROPICAL STORM FORCE WIND GUSTS OCCURRING OVER THE ATLC
THIS EVE...WITH EVEN GUSTS CLOSE TO TROPICAL STORM STRENGTH IN CHS
HARBOR. WINDS WILL INCREASE SLIGHTLY MORE TS ALBERTO CONTINUES TO
MOVE ACROSS INLAND PORTIONS OF THE CWA. WINDS WILL VEER MORE TO THE
S AND SW OVERNIGHT AS THE SYSTEM REACHES AT AND N OF OUR LATITUDE.
IN ADDITION...RADAR VELOCITY RECENTLY SHOWING 50-60 KT A FEW
THOUSAND FT OFF THE SURFACE. BASED ON THIS REASONING WILL LIKELY SEE
A CONTINUATION OF OUR MARINE HEADLINES AS THEY CURRENTLY ARE.
&&
.TIDES/BEACH EROSION...CURRENTLY TIDES ARE RUNNING ABOUT 1/4 TO 1/2
FT ABOVE PREDICTED LEVELS. SEEMS THERE IS A BETTER CHANCE OF SOME
MINOR COASTAL FLOODING AT CHS THAN AT SAV AS LEVELS REACH ABOUT 1 FT
ABOVE PREDICTED LEVELS WITH THE HIGH TIDE AROUND 1030-1130 PM THIS
EVE. RAINBAND NOW MOVING THRU THE SAV AREA COULD IMPACT THE CHS AREA
CLOSE TO THIS HIGH TIDE AND SHOULD THIS OCCUR WE MIGHT SEE LEVELS
REACHING 7.0-7.5 FT MLLW WITH THE EVE HIGH TIDE.
THESE CONDITIONS ALONG WITH THE STRONG ONSHORE WINDS AND ROUGH SURF
WILL LIKELY CONTINUE TO CAUSE BEACH EROSION THROUGH THE
NIGHT...ESPECIALLY NEAR THE TIME OF THIS UPCOMING HIGH TIDE.
&&
.AVIATION...STRONGEST WINDS TO AFFECT THE TERMINALS OVERNIGHT AS
OCNL BANDS OF RAIN CONTINUE TO IMPACT BOTH SITES. IMPROVEMENT WILL
SLOWLY OCCUR ON WED...AND CURRENT FCST MAY BE A LITTLE TOO
OPTIMISTIC IF ALBERTO IS SLOWER IN MOVING OUT TO THE NE.
HOWEVER...FEEL CONFIDENT THAT BY LATE IN THE FCST PERIOD BOTH SITES
WILL BE VFR.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...TROPICAL STORM WARNING FOR GAZ116>119-138>14.
...FLOOD WATCH FOR GAZ087-088-099>101-114>119-137>141 UNTIL NOON
WEDNESDAY.
...WIND ADVISORY FOR GAZ087-088-099>101-114-115-137 UNTIL 4 PM
WEDNESDAY.
...TORNADO WATCH FOR GAZ087-088-099>101-114>119-137>14 UNTIL 10 PM
TONIGHT.
SC...TROPICAL STORM WARNING FOR SCZ043-047>051.
...FLOOD WATCH FOR SCZ040-042>045-047>051 UNTIL NOON WEDNESDAY.
...WIND ADVISORY FOR SCZ040-042-044-045 UNTIL 4 PM WEDNESDAY.
...TORNADO WATCH FOR SCZ040-042>045-047>051 UNTIL 10 PM TONIGHT.
MARINE...TROPICAL STORM WARNING FOR AMZ330-350-352-354-374.
&&
33Hazardous weather outlook, Jun 13, 9:46 PM EDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 946 PM EDT TUE JUN 13 2006 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>051-141000- CHARLESTON HARBOR-WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM... INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN- CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 946 PM EDT TUE JUN 13 2006 UPDATED FOR NEW TORNADO WATCH THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM THE SOUTH SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA. ...TORNADO WATCH 478 IN EFFECT UNTIL 5 AM EDT WEDNESDAY... ...TROPICAL STORM WARNING IN EFFECT FOR COASTAL SOUTHEAST GEORGIA AND COASTAL SOUTHEAST SOUTH CAROLINA... .DAY ONE...TONIGHT .TROPICAL WEATHER...TROPICAL STORM ALBERTO IS EXPECTED TO IMPACT SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA AND THE ADJACENT COASTAL WATERS TONIGHT. .WINDS...TROPICAL STORM FORCE WINDS ARE EXPECTED TO IMPACT COASTAL AREAS OF GEORGIA AND SOUTH CAROLINA TONIGHT. IN ADDITION...A WIND ADVISORY IS IN EFFECT THROUGH 4 PM WEDNESDAY FOR INLAND AREAS FOR 25 TO 35 MPH WINDS WITH HIGHER GUSTS. .TIDES AND COASTAL FLOODING...STRONG ONSHORE WINDS WILL RESULT IN TIDES 1 TO 2 FEET ABOVE PREDICTED LEVELS AND THE POSSIBILITY OF SOME COASTAL FLOODING AND BEACH EROSION. .RAINFALL...HEAVY RAINS WITH STORM TOTAL AMOUNTS OF 3 TO 5 INCHES ARE EXPECTED ACROSS GEORGIA AND SOUTHEAST SOUTH CAROLINA...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. AS A RESULT A FLOOD WATCH REMAINS IN EFFECT THROUGH NOON WEDNESDAY. .TORNADOES...THE RISK OF ISOLATED TORNADOES WILL CONTINUE TONIGHT. PLEASE REFER TO THE LATEST PRODUCTS ISSUED BY THE NATIONAL HURRICANE CENTER...THE CHARLESTON NATIONAL WEATHER SERVICE OFFICE..AND FROM THE STORM PREDICTION CENTER FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. .TROPICAL WEATHER...ANY REMAINING IMPACTS FROM TROPICAL STORM ALBERTO ACROSS SOUTHEASTERN GEORGIA AND SOUTHEASTERN SOUTH CAROLINA WILL BE DECREASING DURING THE DAY ON WEDNESDAY. .RIP CURRENTS...THE RISK FOR RIP CURRENTS WILL DECREASE AS WINDS BECOME OFFSHORE. PLEASE REFER TO THE LATEST SURF ZONE FORECAST FOR ADDITIONAL INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS REQUESTED TONIGHT. JRJ/33
In the hours before
Local storm report, Jun 13, 10:48 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1048 PM EDT TUE JUN 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TROPICAL STORM CHARLESTON 32.78N 79.94W
06/13/2006 CHARLESTON SC LAW ENFORCEMENT
SHERIFFS OFFICE REPORTED 3 LARGE TREES DOWN ACROSS THE
COUNTY WITH ONE TREE ON POWER LINES SPARKING A FIRE.
&&
24Local storm report, Jun 13, 10:58 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1058 PM EDT TUE JUN 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TROPICAL STORM JACKSONBORO 32.77N 80.45W
06/13/2006 COLLETON SC LAW ENFORCEMENT
TREES DOWN IN THE ACE BASIN NEAR JACKSONBORO.
&&
STLocal storm report, Jun 13, 11:03 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1103 PM EDT TUE JUN 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND DMG HILTON HEAD ISLAND 32.22N 80.75W
06/13/2006 BEAUFORT SC EMERGENCY MNGR
A LARGE TREE WAS REPORTED DOWN IN HILTON HEAD.
1015 PM TSTM WND DMG BEAUFORT 32.43N 80.67W
06/13/2006 BEAUFORT SC EMERGENCY MNGR
A LARGE TREE WAS REPORTED DOWN IN BEAUFORT.
1030 PM TSTM WND DMG YEMASSEE 32.69N 80.85W
06/13/2006 HAMPTON SC EMERGENCY MNGR
A LARGE TREE WAS REPORTED DOWN IN YEMESSEE.
&&
DPBLocal storm report, Jun 13, 11:11 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1111 PM EDT TUE JUN 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TROPICAL STORM EDISTO ISLAND 32.56N 80.28W
06/13/2006 CHARLESTON SC BROADCAST MEDIA
TREES BLOCKING HIGHWAY 171.
&&
STLocal storm report, Jun 13, 11:18 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1118 PM EDT TUE JUN 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM TORNADO YEMASSEE 32.69N 80.85W
06/13/2006 HAMPTON SC LAW ENFORCEMENT
POSSIBLE TORNADO TOUCHDOWN IN YEMASEE. TREES AND
POWERLINES DOWN.
&&
STLocal storm report, Jun 13, 11:26 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1126 PM EDT TUE JUN 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 PM TSTM WND DMG EDISTO BEACH 32.48N 80.33W
06/13/2006 COLLETON SC FIRE DEPT/RESCUE
TREE DOWN ON POWER LINES.
&&
33The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 10:25 PM EDT | Tornado Warning | CHS | Beaufort | 35 min |
| Jun 13, 10:34 PM EDT | Tornado Warning | CHS | Hampton | 26 min |
| Jun 13, 10:39 PM EDT | Tornado Warning | CHS | Colleton | 51 min |
| Jun 13, 11:07 PM EDT | Tornado Warning | CHS | Charleston | 23 min |
| Jun 14, 12:05 AM EDT | Tornado Warning | CHS | Berkeley | 55 min |
| Jun 14, 12:58 AM EDT | Tornado Warning | CHS | Berkeley | 62 min |
| Jun 14, 5:16 AM EDT | Lake Wind Advisory | CHS | Berkeley | 11 hr |
Nearby
Tornado Warnings in South Carolina, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.